# SDR AALA202401177877

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 25,754 hours, 11,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEAT 18C AND 19C ARE INOPERATIVE. REPLACED SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 18C (AALA202401175231) AND SEAT 19C (AALA202401177877) PER AMM 33-51-18.
